# SDR ASOA20161105106

- Difficulty date: November 5, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 25,929 hours, 24,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31145139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP OF FLOORSILL AT FS 409.00+128- 559.00 AND LBL 36-40.  REMOVED CORROSION FROM FLOORSILL IN DISCREPANT AREAS BETWEEN FS 409.00+128 AND 559.00 AND LBL 36-40 REF SRM 51-21-16.  COMPLIED WITH EC/TC REO 601R-53-41-666 AND REO 601R-53-41-666 REV C DATED 11-06-2012.  RECEIVED AND COMPLIED WITH EC/TC REO 601R-53-41-2092.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
